# SDR WX0A071866

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERIES AT FWD GALLEY POSITION IAW 33-53-00, OPERATIONS CHECKED GOOD.
